# SDR ASAA9580054

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Inoperative
- Location: Cabin
- Part time: 8,968 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LAX - DURING CRUISE OF FLT 572 AT FL 330, FLIGHT ATTENDANTS REPORTED STRONG BURNING ODOR IN CABIN.  CAPTAIN DESCENDED AIRCRAFT TO FL 250, COMPLETED CHECK LIST AND PULLED RECIRCULATING FAN CIRCUIT BREAKER, ODOR DISSIPATED.  FOUND RECIRCULATION FAN INOPERATIVE.  RELEASED AIRCRAFT PER MEL 21-43.  SUBSEQUENTLY REPLACED FAN IN SEAT ON 3/22/95.  SYSTEM OPERATED NORMALLY WITH NO ODORS NOTED.  (W)
